Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BLAIR JM")

Results 1 to 7 of 7

  • Page / 1
Export

Selection :

  • and

RATIONAL CHEBYSHEV APPROXIMATIONS FOR THE MODIFIED BESSEL FUNCTION IO(X) AND I1(X).BLAIR JM.1974; MATH. OF COMPUT.; U.S.A.; DA. 1974; VOL. 28; NO 126; PP. 581-583; BIBL. 8 REF.Article

AN ANALYTICAL SOLUTION TO A TWO-DIMENSIONAL MODEL OF THE REWETTING OF A HOT DRY ROD = UNE SOLUTION ANALYTIQUE POUR UN MODELE BIDIMENSIONNEL DU REMOUILLAGE D'UNE BARRE CHAUDE SECHEBLAIR JM.1975; NUCL. ENGNG DESIGN; NETHERL.; DA. 1975; VOL. 32; NO 2; PP. 159-170; BIBL. 7 REF.Article

PERINATAL CALF LOSSES IN A BEEF HERD = PERTES PERINATALES DANS UN TROUPEAU DE BOVINSYOUNG JS; BLAIR JM.1974; AUSTRAL. VETER. J.; AUSTRAL.; DA. 1974; VOL. 50; NO 8; PP. 338-344; BIBL. 14REF.Article

CONSTRUCTIONAL CHANGES MADE TO THE MINNESOTA MP TANDEM VAN DE GRAAFF ACCELERATOR.BROADHURST JH; BLAIR JM.1974; NUCL. INSTRUM. METHODS; NETHERL.; DA. 1974; VOL. 122; NO 1-2; PP. 143-146; BIBL. 3 REF.Article

RATIONAL CHEBYSHEV APPROXIMATIONS FOR THE INVERSE OF THE ERROR FUNCTION.BLAIR JM; EDWARDS CA; JOHNSON JH et al.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 136; PP. 827-830; BIBL. 11 REF.Article

RATIONAL CHEBYSHEV APPROXIMATIONS FOR THE BESSEL FUNCTIONS J0(X), J1(S), Y0(X), Y1(X)WILLS CA; BLAIR JM; RAGDE PL et al.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 39; NO 160; PP. 617-623; BIBL. 14 REF.Article

RATIONAL CHEBYSHEV APPROXIMATIONS FOR THE BICKLEY FUNCTIONS KIN(X)BLAIR JM; EDWARDS CA; JOHNSON JH et al.1978; MATH. OF COMPUT.; USA; DA. 1978; VOL. 32; NO 143; PP. 876-886; BIBL. 14 REF.Article

  • Page / 1